# SDR CA001013022

- Difficulty date: June 28, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 150,620 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 2060627211
- Condition: Seized
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LINEAR ACTUATOR IS SEIZED IN THE MOST FORWARD POSITION. WHEN THE UNIT IS ACTUATED THE MOTOR RUNS AND THEN STOPS RIGHT AWAY.
